Untitled Document
   
You are from : ( )  
     
Untitled Document
Untitled Document
 

International Journal of Information Technology & Computer Science ( IJITCS )

Abstract :

‘This paper discusses a class of quasilinear elliptic system in some exterior domain in NR . Using some test functions and the method in proving an improved Hardy inequality, we give a sufficient condition under which positive supersolutions to this class of quasilinear elliptic system do not exist in some exterior domain in NR .

Keywords :

: upersolution; Hardy potential; elliptic system.

References :

[1] Mitidieri E, Pohozaev S. Nonexistence of weak solutions for some degenerate elliptic and parabolic problem on NR . J Evolution Eqs., 2001(1): 189-220.
[2] Piccirllo A M, Toscano L, Toscano S. Nonexistence theorems for some nonlinear systems of elliptic inequalities. Nonlinear Diff. Equ. Appl. 2005( 12): 323-350.
[3] Hamidi A E, Laptev G G. Existence and nonexistence results for higherorder semilinear evolution inequalities with critical potential. J. Math. Anal. Appl. 2005( 304): 451-463.
[4] Liskevich V, Lyakhova S, Moroz V. Positive solutions to nonlinear plaplace equations with Hardy potential in exterior domain]. J Diff. Eqs. 2007( 232): 212-252.
[5] Allegretto W, Huang Y H. A Picone's identity for the p-Laplacian and applications. Nonlinear Anal. 1998( 32): 819-830.
[6] Garcia Azorero J, Peral I. Hardy inequalities and some critical elliptic and parabolic problems. J. Diff. Eqs. 1998( 144): 441-476..

Untitled Document
     
Untitled Document
   
  Copyright © 2013 IJITCS.  All rights reserved. IISRC® is a registered trademark of IJITCS Properties.